# SDR CA050628002

- Difficulty date: June 24, 2005
- Submitted: July 11, 2005
- Operation: General aviation
- Make and model: Beech 99
- Aircraft time: 48,394 hours
- Engine: Pwa PT6A28
- Propeller: Hartzl HCB3TN3
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Shutdown
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: E

## Discrepancy

(CAN) A LOSS OF OIL PRESSURE WAS NOTED BY THE FLIGHT CREW WHO ELECTED TO SHUT THE ENGINE DOWN ONCE THE OIL PRESSURE APPROACHED LOWER LIMITS.  THE AIRCRAFT LANDED WITHOUT INCIDENT.  MAINTENANCE DISCOVERED FINE BLACK PARTICLES, CARBON IN THE OIL AND DETERMINED THAT THEY WERE AFFECTING THE OIL PRESSURE REGULATOR.  NO OIL LEAKS WERE NOTED AT THAT TIME.  THE ENGINE WAS REMOVED FOR FURTHER INVESTIGATION.  ONCE THE FINAL INVESTIGATION HAS BEEN ACCOMPLISHED MORE DETAILS WILL BE ADDED.
